# SDR QXEA0200412

- Difficulty date: March 6, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 10,561 hours, 14,902 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Part serial: 963
- Condition: Broken
- Location: Cockpit
- Part time: 10,561 hours, 14,902 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - AIRCRAFT RETURNED TO FIELD WHEN THE CAPTAINS SIDE WINDOW BECAME DELAMINATED AND BROKE IN FLIGHT.  MAINTENANCE REPLACED CAPTAINS SIDE WINDOW AND PERFORMED OPERATIONAL CHECK.  AIRCRAFT RETURNED TO SERVICE.
